MathSciNet Relay Station
MathSciNet bibliographic data
MR2448282 14C20 (14J45)
Prokhorov, Yu. G.; Shokurov, V. V. Towards the second main theorem on complements. J. Algebraic Geom. 18 (2009), no. 1, 151–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement